Volume 5 (2005)

Download this article
For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals

On Davis–Januszkiewicz homotopy types I; formality and rationalisation

Dietrich Notbohm and Nigel Ray

Algebraic & Geometric Topology 5 (2005) 31–51

DOI: 10.2140/agt.2005.5.31

Forward citations
A Bahri, M Bendersky, F R Cohen, S Gitler, Decompositions of the polyhedral product functor with applications to moment-angle complexes and related spaces, Proceedings of the National Academy of Sciences 106 (2009) 12241
M Brun, T Römer, Subdivisions of Toric Complexes, Journal of Algebraic Combinatorics 21 (2005) 423
P Bubenik, L H Gold, Graph products of spheres, associative graded algebras and Hilbert series, Mathematische Zeitschrift (2010)
M Franz, The integral cohomology of toric manifolds, Proceedings of the Steklov Institute of Mathematics 252 (2006) 53